American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A60) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Linda Keen. A rough fundamental domain for Teichmüller spaces. Bull. Amer. Math. Soc. 83 (1977) 1199-1226. MR 0454075.
Abstract, references, and article information   
View Article: PDF

[2] O. Martio and U. Srebro. Automorphic mappings in $R^n$. Bull. Amer. Math. Soc. 80 (1974) 692-694. MR 0340590.
Abstract, references, and article information   
View Article: PDF

[3] Samuel I. Goldberg and Toru Ishihara. Harmonic quasiconformal mappings of Riemannian manifolds. Bull. Amer. Math. Soc. 80 (1974) 562-566. MR 0341335.
Abstract, references, and article information   
View Article: PDF

[4] J. A. Pfaltzgraff. Quasiconformal extension of holomorphic mappings of a ball in $C^n$. Bull. Amer. Math. Soc. 80 (1974) 543-544. MR 0335843.
Abstract, references, and article information   
View Article: PDF

[5] Edgar Reich and Kurt Strebel. Extremal plane quasiconformal mappings with given boundary values. Bull. Amer. Math. Soc. 79 (1973) 488-490. MR 0338362.
Abstract, references, and article information   
View Article: PDF

[6] F. W. Gehring. The $L^p$-integrability of the partial derivatives of a quasiconformal mapping. Bull. Amer. Math. Soc. 79 (1973) 465-466. MR 0320308.
Abstract, references, and article information   
View Article: PDF

[7] Joan S. Birman and Hugh M. Hilden. Isotopies of homeomorphisms of Riemann surfaces and a theorem about Artin's braid group. Bull. Amer. Math. Soc. 78 (1972) 1002-1004. MR 0307217.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1